# SDR SWIA201439378

- Difficulty date: September 6, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 29,805 hours, 24,232 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON UPPER SKIN SHROUD HAS CHAFE DAMAGE.  BLENDED OUT THE CHAFE AND FOUND TO BE WITHIN LIMITS IAW REO.
